bannednutritionnapsgear

Third week Ostarine Cycle, Gyno ?

Brolifts

Junior Member
Member
I'm going into my third-week Ostarine only. I started with 10mg ed for the first week and have been taking 20mg ed since then. After week one I've had bilateral chest soreness, almost like DOMS, but it never goes away. My nipples are not itchy nor do I have any lumps right now but they are obviously more puffy from when I started. Is this gyno beginning to form? Should I get blood work now or hold out a couple more weeks to see if it gets worse? Any advice is appreciated. I also did get pre-bloods and have had gyno surgery to remove pubertal gyno years ago.
 

Brolifts

Junior Member
Member
I got it from chemyo. I haven't heard of any bad things about them. Could the puffiness just be extra water retention, thank you?
 

DylanGemelli

Founding Member
Super Moderator
its your sarms man... they have had nothing but terrible reviews from so many people that actually give real reviews... they have had a lot of fake review sites over the years... go get bloodwork so we can be sure but i assure you its the sarms...
 
Top